Low Libido

The decreased interest in sexual activity in both men and women is called low libido. Usually, there is a decrease in sexual desires as the person ages, and it is also normal to lose interest from time to time. But low libido due to an underlying illness like low production of sex hormones, sexual diseases, etc., is not healthy.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I having low libido after taking medications for OCD?

Query: Hello doctor, I had a bad complaints of OCD 7 years ago, then I met with a Psychiatrist, he advised me Clonazepam 0.5 at night alongwith Escitalopram 10 mg in the morning. I felt a little comfort. But for getting more effectiveness I increased myself the dose of Clonazepam upto 2 mg for anxiety, p...  Read Full »


Dr. Ruhi Satija

Psychiatrist

Answer: Hello, Welcome to icliniq.com. I am sorry to hear about your situation. I can imagine how hard it must be for you. I would put forward a few things you need to consider right now. First of all, Clonazepam at a dose of 2 mg if used for long duration can be addictive. This medication should be used on...  Read Full »

Do I need to take Arimidex to inhibit high E2 levels?

Query: Hi doctor, I am 30 years old. I just want check whether my T/E2 values are proper not because I am suffering from most of the symptoms of high estrogen levels like enlarged prostate, extreme fatigue, anxiety, muscle loss, belly side fat, loss of libido, knee and joint pains, etc., for more than 10 ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. First of all, I would like to inform you that your testosterone is completely normal but not estradiol. The maximum physiological level is 40 pg/ml and the level above this rings alarm bell and should be investigated. T...  Read Full »

How to get rid of condom allergy?

Query: Hi doctor, My husband often goes on long trips for work. We have sex normally in an interval of 15 to 20 days. We are together for two years, but I still cannot satisfy him. The problem is whenever we have sex the first time it goes smoothly, but after that I have so much trouble to get intimate. I ...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hi, Welcome to icliniq.com. A lot of females have allergy to condom and they develop symptoms like you develop. But, that should not be a thing to feel guilty. Your problem of poor intimacy is because of that allergy and consequent rashes on vagina. This has resulted in repulsion and a fear which re...  Read Full »

My partner claims that he cannot achieve erection due to stress. Please help.

Query: Hello doctor, My partner and I have not had sex for quite a few weeks. I have talked to him about it around three times and each time he tells me that he wants sex and wants to have more of it and that he will try to push away the thoughts of the stress he is going through that keep him from getti...  Read Full »


Dr. Parth Nagda

Psychiatrist

Answer: Hello, Welcome to icliniq.com. Libido can be decreased if a person is undergoing stress and can affect sexual performance. I would recommend that he should either visit a psychiatrist and take some medicines if his stress is affecting his personal, social, and occupational life. The doctor will pl...  Read Full »

Are loss of appetite and depression related?

Query: Hello doctor, I am on psychiatric medication since two to three years, but found no improvement. I have started exercise such as walking, yoga and pranayama and found some relief. I become depressed more when I read about depression on internet. My main issue now is loss of appetite, headache when f...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. Loss of appetite is a blanket symptom which can be present in any of the psychiatric illness including depression. In major depressive disorder, loss of appetite is associated with sadness of mood, decreased energy level, easy fatigability, loss of interest in...  Read Full »

How can I increase my libido and erection for longer duration?

Query: Hello doctor, I have been watching porn since my 18 years and now I am 31 and got married. Recently, I am getting an erection but after ejaculation, I am unable to regain my erection and sometimes it goes down without even ejaculation. Please suggest so that I can have two to three times in the nig...  Read Full »


Dr. Parth Singh

Psychiatrist, Psychologist Counsellor, Sexologist

Answer: Hi, Welcome to icliniq.com. Good and satisfactory sex is never related to the frequency of intercourses in a day or duration of intercourse. Although these factors play an important role in sexual satisfaction but not the only factors. It is the quality of sexual encounters that matter. One can ha...  Read Full »

Why did my sperm count not increase even after taken Vigour tablets?

Query: Hi doctor, I am 33 years old. It has been 11 years since I got married and have one daughter aged 9 years. My main concern is my wife is not getting pregnant. She is undergoing gynecology checkup. All her test reports are normal. I am much tensed at this moment. I think my sperm count is low and no...  Read Full »


Dr. Sameer Kumar

Family Physician, Obstetrician And Gynaecologist, Infertility Specialist

Answer: Hello, Welcome to icliniq.com. The reality of conception really does not depend on the amount of sperm ejaculated or the viscosity much as much as it would depend on the sperm count, its morphology and its motility. The Vigour tablets used were probably to take care of your decreased libido...  Read Full »

Is laziness a side effect of psychiatric medicines?

Query: Hi Doctor, I am taking the following psychiatric medications: Oleptal DT 300 1-0-1, Encorate Chrono 300 1-0-1, Zipsydon 80 1-0-1, Flunil 60 1-1-0, Zapiz 0.5 1-1-1, Provanol 10 1-1-1 and Waklert 150 1-0-0. I feel lazy and have low libido. Tentex forte is not working for me. Please modify my dosage, s...  Read Full »


Dr. Kumarshri Shriniwas Saraswat

Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. You are in a combination of multiple medicines and feeling lazy and low libido. You are taking Zapiz (Clonazepam) 0.5 mg one tablet three times a day. I advise you to make it half tablet three times a day. This should reduce your laziness. Secondly, you...  Read Full »

How to treat PE in a male with high blood pressure?

Query: Hello doctor, I am a male 50 years of age. I am having diabetes and high blood pressure for the last seven years and taking medicine for the same. I have a very low libido and premature ejaculation too. Please suggest some medicine to overcome this problem.  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. I hope your blood pressure and blood sugar levels are in the normal range. In a lot of patients with diabetes and hypertension, the main reason for poor erection is poor blood pressure and sugar control. If your blood sugar levels are not in the normal range then ple...  Read Full »

Please suggest an ayuredic remedy for premature ejaculation and low libido.

Query: Hello doctor, I am a 35-year-old male. I suffer from premature ejaculation and low libido. I am not currently on medication. I am non-diabetic and no other medication. Please prescribe Ayurvedic remedies.  Read Full »


Dr. Niveditha Srinivasamurthy

Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. It is more important for you to find the cause of this. High blood sugar levels, lack of essential nutrients in the body, lack of sleep, stress and a bad lifestyle are some of the common causes. My suggestions are: 1. Get a blood test done to rule of high blood s...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.